A class of even order neutral differential inequalities and its applications

Authors
Citation
Wn. Li et Bt. Cui, A class of even order neutral differential inequalities and its applications, APPL MATH C, 122(1), 2001, pp. 95-106
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
APPLIED MATHEMATICS AND COMPUTATION
ISSN journal
0096-3003 → ACNP
Volume
122
Issue
1
Year of publication
2001
Pages
95 - 106
Database
ISI
SICI code
0096-3003(20010710)122:1<95:ACOEON>2.0.ZU;2-3
Abstract
The properties of a class of even order neutral differential inequalities w ith distributed type deviating arguments are obtained. Using these results, we established some criteria for the oscillation of even order neutral par tial functional differential equations. (C) 2001 Elsevier Science Inc. All rights reserved.